# SDR C2XA97CL002

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15730
- Make and model: Emb EMB-120RT
- Aircraft serial: 120187
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 14,735 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3045 - CREW REPORTED, THAT AFTER TAKEOFF THE LEFT MAIN LANDING GEAR WOULD NOT RETRACT, THE GEAR WAS CYCLED THREE TIMES WITH THE SAME RESULTS.  AIRCRAFT RETURNED TO BASE.  MAINTENANCE ADJUSTED THE SEQUENCE VALVE, TEST FLGHT NR 9493 UNSATISFACTORY.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR ACTUATOR IAW EMB 120 MM 32-32-10.  OPERATIONAL AND LEAKS CHECKS WERE GOOD IAW EMB 120 MM 32-00-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
